# SDR ABXA20171003112

- Difficulty date: September 7, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 60,448 hours, 43,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING TRAILING EDGE UPPER SKIN AT WING STATION 977. THE SKIN WAS REPAIRED. T AIRPLANE WAS GROUNDED.
